A Caltech Library Service

On a theorem of Kac and Gilbert

Simon, Barry (2005) On a theorem of Kac and Gilbert. Journal of Functional Analysis, 223 (1). pp. 109-115. ISSN 0022-1236. doi:10.1016/j.jfa.2004.08.015.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove a general operator theoretic result that asserts that many multiplicity two selfadjoint operators have simple singular spectrum.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Simon, Barry0000-0003-2561-8539
Additional Information:© 2005 Elsevier Inc. Supported in part by NSF Grant DMS-0140592.
Funding AgencyGrant Number
Subject Keywords:Spectral theory; Singular spectrum; Kac–Gilbert
Issue or Number:1
Record Number:CaltechAUTHORS:20170510-131903213
Persistent URL:
Official Citation:Barry Simon, On a theorem of Kac and Gilbert, Journal of Functional Analysis, Volume 223, Issue 1, 2005, Pages 109-115, ISSN 0022-1236, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77348
Deposited By: Tony Diaz
Deposited On:12 May 2017 20:18
Last Modified:15 Nov 2021 17:30

Repository Staff Only: item control page